# SDR CA981022003

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: K911001
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,039 hours
- Component: K911001009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SCHEDULED MAINT, CRACK ON TOP OF BLADE, 10.25 INCHES LONG FROM TRAILING EDGE FORWARD, 1/3 DISTANCE FROM HUB TO TIP, NEAR 'YELLOW' CENTER OF BALANCE STRIP.
